# SDR HEEA073575

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,561 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Rod
- Part number: 206011725001
- Condition: Rough
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH BEARING. REPLACED WITH SERVICEABLE ASSY.
